On Parametric Border Bases

  • Yosuke SatoEmail author
  • Hiroshi Sekigawa
  • Ryoya Fukasaku
  • Katsusuke Nabeshima
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11989)


We study several properties of border bases of parametric polynomial ideals and introduce a notion of a minimal parametric border basis. It is especially important for improving the quantifier elimination algorithm based on the computation of comprehensive Gröbner systems.


Parametric border basis Comprehensive Gröbner system Quantifier elimination 


  1. 1.
    Fukasaku, R., Iwane, H., Sato, Y.: Real quantifier elimination by computation of comprehensive Gröbner systems. In: Proceedings of ISSAC 2015, pp. 173–180 (2015)Google Scholar
  2. 2.
    Fukasaku, R., Iwane, H., Sato, Y.: On the implementation of CGS real QE. In: Greuel, G.-M., Koch, T., Paule, P., Sommese, A. (eds.) ICMS 2016. LNCS, vol. 9725, pp. 165–172. Springer, Cham (2016). Scholar
  3. 3.
    Fukasaku, R., Sato, Y.: On real roots counting for non-radical parametric ideals. In: Blömer, J., Kotsireas, I.S., Kutsia, T., Simos, D.E. (eds.) MACIS 2017. LNCS, vol. 10693, pp. 258–263. Springer, Cham (2017). Scholar
  4. 4.
    Fukasaku, R., Iwane, H., Sato, Y.: On multivariate hermitian quadratic forms. Math. Comput. Sci. 13(1–2), 79–93 (2019)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Kreuzer, M., Robbiano, L.: Computational Commutative Algebra 2. Springer, Heidelberg (2005). Section 6.4 Border BasesCrossRefzbMATHGoogle Scholar
  6. 6.
    Montes, A.: The Gröbner Cover. ACM, vol. 27. Springer, Cham (2018). CrossRefzbMATHGoogle Scholar
  7. 7.
    Sato, Y., Fukasaku, R., Sekigawa, H.: On continuity of the roots of a parametric zero dimensional multivariate polynomial ideal. In: Proceedings of ISSAC 2018, pp. 359–365 (2018)Google Scholar
  8. 8.
    Suzuki, A., Sato, Y.: An alternative approach to comprehensive Gröbner bases. J. Symb. Comput. 36(3–4), 649–667 (2003)CrossRefGoogle Scholar
  9. 9.
    Weispfenning, V.: A new approach to quantifier elimination for real algebra. In: Caviness, B.F., Johnson, J.R. (eds.) Quantifier Elimination and Cylindrical Algebraic Decomposition. TEXTSMONOGR, pp. 376–392. Springer, Vienna (1998). Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  • Yosuke Sato
    • 1
    Email author
  • Hiroshi Sekigawa
    • 1
  • Ryoya Fukasaku
    • 2
  • Katsusuke Nabeshima
    • 3
  1. 1.Tokyo University of ScienceTokyoJapan
  2. 2.Kyushu UniversityFukuokaJapan
  3. 3.Tokushima UniversityTokushimaJapan

Personalised recommendations